# SDR EIA2007174

- Difficulty date: September 16, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,817 hours, 28,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 488 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 488 LT FRAME WEB FOUND CRACK AT STR 25 AREA.  MAIN DECK BS 488 LT FRAME WEB REPAIRED PER SRM 53-10-04 FIG 92.
